I started taking a very low dose of St John's Wort yesterday for depression, it has improved my mood but given me nightmares, headaches and fatigue. Anyone else experience this? Did it subside?
Hi, searching! Although St. John's Wort is a "natural" remedy it can cause the same side effects as commonly prescribed antidepressants:
These side effects usually resolve with a few days to a week or so, but if they continue you should speak with your doctor, pharmacist, or qualified naturopath.
Best regards, Wildcat
- St. John's Wort Information for Consumers
- St. John's Wort Information for Healthcare Professionals (includes dosage details)
- Side Effects of St. John's Wort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2010 • 1 answer
Posted 2 Sep 2010 • 1 answer
Posted 27 Jul 2011 • 2 answers
St. John's Wort - How long does it take to flush out st johns wort out of your system!!! I only took
Posted 18 Jun 2014 • 1 answer
St. John's Wort - I started taking St Johns Wort 3 days ago its 450mg per tablet but it says on the?
Posted 18 Sep 2015 • 0 answers